# SDR ASMF200407017

- Difficulty date: July 14, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Aircraft time: 39,676 hours, 29,054 cycles
- Engine: Pwa JT8D219
- Engine time: 39,606 hours, 21,689 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 5930645501
- Part serial: 001742
- Condition: Damaged
- Location: Lt Nose
- Part time: 8,448 hours, 5,112 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED A STRIKE ON LT NOSE COWLING OUT OF LIMITS. IT WAS 2 INCHES WIDE AND 3 INCHES LARGE, 0.335 INCHES DEEP.  AIRCRAFT WAS SENT TO THE HANGAR AND NOSE COWLING WAS REPLACED IAW MM 71-10-01, ALL CORRECT.
